Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LdroppNova

Accutane Help... I want to Quit

Hi everyone,

I have been on accutane since late june (about 5 months). My skin is looking great- I cleared up around month 3 and have only gotten 2-3 pimples since... which is a miracle. I still have some scarring, but they seem to be fading. I currently have something that feels like a small cyst on my chin that has been there for awhile and has not gone away, but it is not painful or noticeable.

Basically, I want to quit my accutane, but I have 2 more months of treatment left(or more according to my doctor). I started messing up my pills in October, when I got strep throat, then the flu, and then bronchitis. I was not taking my pills regularly, so I am now like 2 months behind. I know this because I have a 2 months supply of pills left.

So I started taking my pills again regularly in Nov., got the lovely side effects of chapped lips, etc. However, I have also had more headaches and mood swings.

One scary thing is that I also got a fallopian tube infection in Sept. My gyno put me on doxycycline without warning me of the interaction with accutane (and I told her I was on it). Basically, I feel like I should go to my general practitioner for a check up!

I am pretty happy with my skin. I just worry about not getting enough in my system for my acne to NOT come back... but overall, I am pretty happy with my skin at the moment. But the headaches and mood swings are not worth it right now.

Can I maybe take the medicine every other day? I am on 40 mg/day.

What do you think????

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×